MAUDE Adverse Event Report: Datascope Corp. TRANS-RAY PLUS 7.5Fr 40cc IAB WITH ACCESSORIES; System, Balloon, Intra-Aortic And Control

Datascope Corp. TRANS-RAY PLUS 7.5Fr 40cc IAB WITH ACCESSORIES; System, Balloon, Intra-Aortic And Control
Model Number 0684-00-0608
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: event site postal code: (b)(6).Upon completion of the investigation into this event a follow up report will be submitted.
 
Event or Problem Description
It was reported that during an attempt to insert transray plus 40cc balloon catheter, the guidewire could not pass through the catheter.The device was then replaced with another product of the same type and size, which functioned without any issues, allowing the procedure to be completed successfully.No harm to the patient reported.As the patient had an infection, the product was discarded in accordance with hospital policy and the serial number is not available.

Brand Name
TRANS-RAY PLUS 7.5Fr 40cc IAB WITH ACCESSORIES
Common Device Name
System, Balloon, Intra-Aortic And Control
Manufacturer (Section D)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
Datascope Corp.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key50928160
Report Number2248146-2026-0001580
Device Sequence Number21206899
Product Code DSP
UDI-Device Identifier10607567111728
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0608
Device Catalogue Number0684-00-0608
Device Lot Number3000446051
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale